Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 30, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Aug 25, 2006, 7:29 PM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2006, 7:29 PM CDT (00:29 UTC)
- Expired
- Aug 25, 2006, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 139 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:52 PM CDT | HAIL 1 | 1 N Brookville, KS | WALL CLOUD AND ROTATION OBSERVED. CANNOT SEE IF THERE IS ANY TORNADO ON THE GROUND AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 4:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 25, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2994 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 260029 TORICT KSC053-105-169-260115- /O.NEW.KICT.TO.W.0030.060826T0029Z-060826T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 729 PM CDT FRI AUG 25 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS. WESTERN SALINE COUNTY IN CENTRAL KANSAS. SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS. * UNTIL 815 PM CDT. * AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES SOUTHWEST OF WESTFALL...OR 10 MILES NORTHEAST OF ELLSWORTH...MOVING SOUTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... BROOKVILLE...GLENDALE...WESTFALL. THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE ALSO EXPECTED WITH THIS STORM. LAT...LON 3897 9802 3876 9823 3860 9783 3889 9759 $$ JAKUB
2 follow-up statements
000 WWUS53 KICT 260040 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 740 PM CDT FRI AUG 25 2006 KSC053-105-169-260115- /O.CON.KICT.TO.W.0030.000000T0000Z-060826T0115Z/ LINCOLN KS-SALINE KS-ELLSWORTH KS- 740 PM CDT FRI AUG 25 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN ELLSWORTH... WESTERN SALINE AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 815 PM CDT... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF WESTFALL...OR 10 MILES EAST OF ELLSWORTH...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE... NEAR BROOKVILLE BY 755 PM CDT. HALF DOLLAR SIZE HAIL WAS REPORTED 7 MILES NORTHEAST OF ELLSWORTH. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3897 9802 3876 9823 3860 9783 3889 9759 $$ KETCHAM
000
WWUS53 KICT 260055
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
754 PM CDT FRI AUG 25 2006
KSC053-169-260115-
/O.CON.KICT.TO.W.0030.000000T0000Z-060826T0115Z/
SALINE KS-ELLSWORTH KS-
754 PM CDT FRI AUG 25 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN ELLSWORTH AND
WESTERN SALINE COUNTIES UNTIL 815 PM CDT...
AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BROOKVILLE...OR 15
MILES WEST OF SALINA...MOVING EAST AT 30 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN ELLSWORTH
AND WESTERN SALINE COUNTIES...INCLUDING THE TOWN OF BROOKVILLE.
A STORM SPOTTER REPORTED A WALL CLOUD...1 MILE NORTH OF BROOKVILLE.
QUARTER SIZE HAIL WAS ALSO REPORTED IN BROOKVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR
SOUTHEASTERN KANSAS.
LAT...LON 3895 9791 3885 9792 3885 9813 3876 9823
3860 9783 3889 9759
$$
KETCHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Aug 25, 3:27 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Aug 25, 3:27 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 327 PM CDT FRI AUG 25 2006 .DISCUSSION... CONCERNS THIS PACKAGE ARE SEVERE WEATHER CHANCES THIS EVENING...THEN HEAVY RAINFALL TONIGHT INTO THE WEEKEND. THIS EVE AND TONIGHT: SURFACE BOUNDARY/TROF CURRENTLY EXTENDS FROM NEAR PTT-HUT TO JUST NORTH OF EMP. LATEST ANALYSIS SHOWS THAT SURFACE DEWPOINTS JUST NORTH OF THE BOUNDARY HAVE CREEPED BACK TO NEAR 70 IN SLN/RSL WHICH WOULD SUGGEST MAIN FRONT IS STILL NORTH OF THIS AREA. MID LAYER COOLING ACROSS NW KS HAS LEAD TO TSRA ERUPTING NEAR GLD. THIS MID LEVEL COOLING AND UPPER LEVEL DIFFLUENCE MOVES INTO CEN KS AS THE LATE AFTERNOON/EARLY EVENING PROGRESSES. THE MID LEVEL ENERGY WILL HELP ERODE THE CAP IN PLACE ACROSS THE AREA ENOUGH FOR SHRA/TSRA TO DEVELOP INITIALLY ACROSS CEN KS. 0-6KM SHEAR OF 30-40KT AND MUCAPES OF 2000-3000 J/KG SUGGEST THAT ANY STORM THAT DOES DEVELOP COULD HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREAT APPEARS TO BE LARGE HAIL. SO WILL KEEP THIS WORDING IN THE GRIDS AND ZONES. AS THE EVENING/OVERNIGHT PROGRESSES...THE THREAT TURNS TO A HEAVY RAINFALL AS 850-700H FN-CONVERGENCE AND WARM ADVECTION INCREASES OVER THE TOP OF THE BOUNDARY. UPPER DIFFLUENCE FROM THE RIGHT REAR QUADRANT OF THE UPPER LEVEL JET ALSO HELPS WITH EFFICIENT RAINFALL PRODUCTION AS PW VALUES REMAIN HIGH. FLASH FLOOD GUIDANCE VALUES IN CEN KS ARE LOW DUE TO RECENT HEAVY RAINS...SO HAVE GONE WITH A FLOOD WATCH FOR AREAS GENERALLY NORTH OF A KINGMAN- WICHITA-COTTONWOOD FALLS LINE FOR THIS FLOODING POTENTIAL. SAT AND SAT NIGHT: SHRA/TSRA WILL PROBABLY BE ONGOING FOR THE START OF SAT AS LOW LEVEL BOUNDARY REMAINS STATIONARY ACROSS SRN KS...WITH 850H BOUNDARY DRAPED A LITTLE FURTHER NORTH ACROSS CEN KS. FN-CONVERGENCE AND UPPER LEVEL DIFFLUENCE REMAINS ACROSS THE AREA. SO WILL KEEP FLOOD WATCH GOING AT LEAST UNTIL NOON. LOW LEVEL BOUNDARY REMAINS DRAPED ACROSS SRN/SERN KS FOR THE LATE AFTERNOON ON SAT. AMOUNT OF SUNSHINE/HEATING WILL PLAY A KEY FACTOR ON WHETHER TSRA WILL REDEVELOP ALONG THIS BOUNDARY. CURRENT MODELS SUGGEST INSTABILITY WILL AGAIN POOL JUST SOUTH OF THE BOUNDARY WITH CLOUDS THINNING SOME FOR REDEVELOPMENT OF TSRA ACROSS SRN KS. WIDESPREAD TSRA REDEVELOPMENT WILL PROBABLY HOLD OFF UNTIL THE EVENING AND OVERNIGHT HOURS SAT AS WARM ADVECTION AND LOW LEVEL JET INCREASES AGAIN ACROSS SRN KS. ANOTHER MID LEVEL JET STREAK ALSO AID IN UPPER LEVEL DIFFLUENCE ACROSS THE AREA FOR ANOTHER CHANCE FOR EFFICIENT RAINFALL AND A HEAVY RAIN THREAT. WILL NOT GO WITH A FLOOD WATCH FOR THIS FRAME AS HEAVY RAIN THREAT LOOKS FURTHER SOUTH THAN CURRENT PATH. BUT DEPENDING ON WHAT HAPPENS TONIGHT...LATER SHIFTS MAY HAVE TO LOOK AT THIS MORE CLOSELY. SUN: SHRA/TSRA EXPECTED TO ONGOING AGAIN ALONG THE KS/OK BORDER EARLY MON. NOT ALOT OF CONFIDENCE FOR THIS TIME FRAME AS TIMING OF MAIN SHORTWAVE IN THE PACIFIC NORTHWEST IS IN DOUBT. BUT LOW LEVEL BOUNDARY WILL REMAIN PARKED ACROSS SRN KS...WITH CHANCE POPS IN MOST LOCATIONS AS ANY WEAK IMPULSE WILL LEAD TO SHRA/TSRA REDEVELOPING. MON: MODELS DIFFER ON TIMING OF OF PRECIP FINALLY MOVING OUT OF THE AREA SOME TIME ON MON. LATEST MODEL RUNS ARE A LITTLE SLOWER WITH MAIN SHORTWAVE IN THE PACIFIC NW FINALLY MOVES ACROSS THE AREA. LATEST WATER VAPOR IMAGERY SUGGESTS SHORTWAVE IS A LITTLE DEEPER THAN THE MODELS SUGGEST...SO SLOWER SOLUTION SEEMS LIKE THE WAY TO GO. SO WILL KEEP POPS ACROSS MOST LOCATION THROUGH MON AFTERNOON AS SHORTWAVE COMES OUT DEEPER AND SLOWER. WILL TAPER OFF POPS IN MOST LOCATIONS EXCEPT SERN KS FOR MON NIGHT...AS SUBSIDENCE HELPS PUSH PRECIP CHANCES EAST OF THE AREA. TUE-FRI: WILL LINGER SOME SLIGHT POPS IN EXTREME SERN KS EARLY ON TUE...AS THINGS BEGIN TO DRY OUT ACROSS THE AREA. OTHERWISE...MED RANGE MODELS CONTINUE TO BUILD THE SURFACE HIGH PRESSURE INTO KS FROM THE NORTH FOR THIS TIME FRAME. SO WILL SEE SOME DRY DAYS WITH NEAR NORMAL TEMPS. WITH RIDGE IN CONTROL...NOT MUCH IN THE WAY OF SENSIBLE WEATHER TO WORRY ABOUT. WILL START TO WARM UP TEMPS ON FRI...AS RIDGE MOVES TO THE EAST OF THE AREA AS TROF IN WRN KS DEVELOPS INCREASING THE WARM AIR RETURN ACROSS KS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 83 66 83 / 90 60 60 50 HUTCHINSON 67 81 65 82 / 90 60 50 50 NEWTON 67 82 66 82 / 90 60 50 50 ELDORADO 68 84 67 83 / 80 60 60 60 WINFIELD-KWLD 70 85 67 83 / 80 60 60 60 RUSSELL 63 78 62 80 / 90 50 30 40 GREAT BEND 64 79 62 81 / 90 60 40 40 SALINA 65 80 64 81 / 90 60 40 50 MCPHERSON 66 81 65 82 / 90 60 50 50 COFFEYVILLE 72 89 69 84 / 60 60 70 60 CHANUTE 71 84 68 83 / 80 70 70 60 IOLA 70 84 68 83 / 80 70 70 60 PARSONS-KPPF 72 86 69 84 / 70 60 70 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL NOON SATURDAY FOR KSZ032-033-047>053-067>069- 082-083. &&
Hazardous weather outlook, Aug 25, 4:20 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 420 PM CDT FRI AUG 25 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-261745- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 420 PM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING ALONG A SOUTHWARD MOVING COLD FRONT. SOME OF THE STORMS WILL BE SEVERE WITH THE POTENTIAL FOR GOLFBALL OR LARGER HAIL...DAMAGING WINDS AND FLOODING. THE AREA OF GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM IOLA TO WINFIELD DURING THE EARLY EVENING HOURS. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS AS THE NIGHT PROGRESSES WITH FLOODING POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS DUE TO SOME TRAINING OF THUNDERSTORM ACTIVITY. SEE THE LATEST FLOOD WATCH FOR DETAILS. ADDITIONALLY...HEAT INDICES WILL RANGE FROM AROUND 100 TO 104 DEGREES EARLY EVENING ACROSS SOUTHERN KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THUNDERSTORMS WILL CONTINUE INTO EARLY SATURDAY WITH POSSIBLE HEAVY RAINFALL AND FLOODING. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FROM SATURDAY AFTERNOON THROUGH MONDAY. DEPENDING ON WHERE THE COLD FRONT IS LOCATED OVER THE WEEKEND...FLOODING POTENTIAL COULD CONTINUE...ESPECIALLY IF A GIVEN AREA RECEIVES MULTIPLE ROUNDS OF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE REQUIRED FRIDAY AFTERNOON AND EVENING...GENERALLY ACROSS MOST OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP PH/CJ/KETCHAM
In the hours before
Special weather statement, Aug 25, 6:45 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 645 PM CDT FRI AUG 25 2006 KSZ047-260030- BARTON- 645 PM CDT FRI AUG 25 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF PAWNEE ROCK...OR 8 MILES SOUTHWEST OF GREAT BEND...AND MOVING EAST AT 15 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Aug 25, 6:45 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 645 PM CDT FRI AUG 25 2006 KSZ098-099-260045- CHAUTAUQUA-MONTGOMERY- 645 PM CDT FRI AUG 25 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAUTAUQUA...OR 8 MILES SOUTHEAST OF SEDAN...AND MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Aug 25, 6:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST BENEDICT 37.62N 95.74W
08/25/2006 E75 MPH WILSON KS STORM CHASER
4-6 INCH TREE LIMBS DOWN.
&&
SCHRECKLocal storm report, Aug 25, 6:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL BUFFALO 37.71N 95.70W
08/25/2006 E0.75 INCH WILSON KS TRAINED SPOTTER
&&
SCHRECKLocal storm report, Aug 25, 7:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 4 NE ALTOONA 37.57N 95.61W
08/25/2006 E0.88 INCH WILSON KS TRAINED SPOTTER
60 MPH WIND
&&
ELDERLocal storm report, Aug 25, 7:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 8 N ELLSWORTH 38.85N 98.23W
08/25/2006 E1.00 INCH ELLSWORTH KS TRAINED SPOTTER
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 37 min |
| Aug 25, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 61 min |
| Aug 25, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 54 min |
| Aug 25, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 61 min |
| Aug 25, 8:09 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 35 min |
| Aug 25, 8:12 PM CDT | Tornado Warning | ICT | Saline | 33 min |
| Aug 25, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 39 min |
| Aug 25, 8:40 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 35 min |
| Aug 25, 8:40 PM CDT | Tornado Warning | ICT | Saline | 20 min |
| Aug 25, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 29 min |
| Aug 26, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 41 min |
| Aug 26, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 50 min |
| Aug 26, 6:02 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 58 min |
| Aug 26, 6:47 PM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 6 more | 9 hr |
| Aug 26, 6:51 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 54 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.